# SDR CALA2024102402725

- Difficulty date: October 24, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N2534U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62645
- Aircraft time: 32,219 hours, 3,574 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery
- Part number: BPAS105
- Part serial: 3741
- Condition: Failed
- Location: Zone 800
- Part time: 18,500 hours, 1,890 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR 3R OVER WING ESCAPE SYSTEM BACKUP BATTERY PACK DURING OP TEST TRANSFER REFER NON-ROUTINE WO.3933141 AND ORIGINATOR V920580 CORRECTION: DR 3R OVER WING ESCAPE SYSTEM BACKUP BATTERY PACK DURING OPC TEST RED LIGHT NOT COME ON DR 3R OVER WING ESCAPE SYSTEM BACKUP BATTERY PACK REPLACED AND INSTALLATION TEST CARRIED OUT RESULT NORMAL AS PER AMM 52-12-24 REV 102. 05 SEP 2024 WORK ACCOMPLISHED BY MECH V896997 AND INSPECTED BY V898173 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1712667  SN OFF 3741 BATTERY, PACK,   OFF 23-5212-9-9001 3741 ON 23-5212-9-9001 3826
